# SDR AALA20161226003

- Difficulty date: December 26, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 21,502 hours, 8,454 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG1760
- Condition: Dislodged
- Location: R1 Door
- Part time: 11,828 hours, 4,677 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE PARTIALLY DISLODGED FROM SLIDE BUSTLE.  REMOVED AND REPLACED SLIDE IAW AMM 25-66-01. OPERATIONAL CHECKED GOOD.
